Mathematics Faculty Articles

Title

Arithmagons and Geometrically Invariant Multiplicative Integer Partitions

Document Type

Article

Publication Date

1-1-2018

Publication Title

Acta Mathematica Universitatis Comenianae

Keywords

Arithmagons, Graphs, Automorphism group, Partitions, Factorizations

ISSN

0862-9544

Volume

85

Issue/No.

1

First Page

87

Last Page

95

Abstract

In this article, we introduce a formal denition for integral arithmagons. Informally, an integral arithmagon is a polygonal figure with integer labeled vertices and edges in which, under a binary operation, adjacent vertices equal the included edge. By considering the group of automorphisms for the associated graph, we count the number of integral arithmagons whose exterior sum or product equals a fixed number.

Comments

©2017, ACTA MATHEMATICA UNIVERSITATIS COMENIANAE

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS